U.S. doctors online nowAsk doctors free
Conroe, TX
A 59-year-old female asked:

I've been taking naproxen 500mg 2x daily for 6 months for tmjd. does this med cause fatigue and general malaise with no signs of stomach bleeding ?

2 doctor answers6 doctors weighed in
Dr. Robert Grieco
Family Medicine 38 years experience
Possible: Naprosyn (naproxen) can cause microscopic bleeding that you do not feel. So you could be anemic this should be checked out. Tmj effects the quality of your sleep which will make you tired. Also naprosyn (naproxen) can affect kidney function which may have multiple effects as well. It sounds like you're due for re-evaluation.
Dr. Ronald Krauser
A Verified Doctoranswered
Rheumatology 53 years experience
Rarely: Rarely Naproxen may cause fatigue.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.